T Nation

ED Issues from E2, Opinions?

First, thank you in advance to all that post in this forum. It is a fantastic resource for a trt newbie. I have learned a ton.

I started trt 4 months ago when I had a test level of about 350 and an Estradiol of 32. We started a course of 160mg T.

For the first month and a bit everything was awesome but then the lethargy and ED started. I started 1mg weekly of Arimidex a couple of weeks earlier. Not sure why my Dr proactively prescribed it as I did not have lab results at that point.

Now 4 months on and ED has been a real problem with zero action for the past 2 weeks and I am super lethargic. I suspect my E2 based on research.

I just had a full panel blood work and everything came back within the norms except ALKALINE PHOSPHATASE at 28L. My T was 930, Estradiol was 26, and Sex hormone binding was 21. That is all I can see in the Quest Diagnostic app.

I will be seeing the Dr next week but would love a second opinion in advance.

Thanks in advance!

Are those labs on the AI? I personally feel best with e2 near 30.

You’ll have to ask. It would be interesting to hear the thought process behind that. I wouldn’t have started the AI, but hindsight is 20/20.

Yes, the labs are hot off the press on the AI. That was my suspicion as when I had the trt and all was well, the E2 was 31.

Since then I have cut down on my alcohol, I think I am leaner though the scale says I am the same.

I am supposed to take the 1mg 2 days after injection which should be today. I was planning on holding off to see if there was improvement.

I would def stop the AI.

AI made me and my dick feel like shit. And have me back pain. E2 goes up I feel better.
Once you stop the ai give it several weeks for body to get to the e2 level that it goes to on its own. As long as you are injecting a reasonable amount my belief is let e2 go where it goes.

Dude take cialis or Viagra while you figure this out.

Drop the AI or at least cut it to 1/4 that dose IMO. Either way, give that some time to work.

Thx and planning on the Cialis.

Thx, I am going to drop it for now and see what happens